# SDR CA060629003

- Difficulty date: June 28, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,104 hours
- Engine: Pwa JT15D4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flange
- Part number: 24538400
- Condition: Debonded
- Location: Tube
- Part time: 7,216 hours
- Component: Tube
- Component part number: 651510314
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WELDED TUBE ASSEMBLY REMOVED FROM AIRCRAFT TO GAIN ACCESS FOR INSPECTION.  WELDED TUBE ASSEMBLY INSPECTED - FLANGE ATTACHED APPEARED TO BE BONDED TO TUBE.  UPON INSTALLATION ON AIRCRAFT - WHEN CLAMP ATTACHING WELDED TUBE ASSEMBLY TO CABIN VENTILATION JUNCTION BOX WAS TORQUED.  THE WELDED TUBE ASSY WAS FREE TO PULL OUT OF FLANGE.  INSERTED WELDED TUBE ASSY BACK INTO FLANGE AND RELEASE THE CLAMP.  FOUND FLANGE HAD A TIGHT METAL TO METAL FIT.  ABLE TO PULL OFF FLANGE WITH SOME FORCE.  FLANGE IS BONDED TO WELDED TUBE ASSEMBLY WITH ADHESIVE.
